Translator Disclaimer
May 2020 Rejoinder: Laplace’s theories of cognitive illusions, heuristics and biases
Joshua B. Miller, Andrew Gelman
Statist. Sci. 35(2): 175-177 (May 2020). DOI: 10.1214/20-STS779

Abstract

We appreciate the thoughtful comments from Glenn Shafer and from Daniel Kahneman and Maya Bar-Hillel and respond to each in turn.

Citation

Download Citation

Joshua B. Miller. Andrew Gelman. "Rejoinder: Laplace’s theories of cognitive illusions, heuristics and biases." Statist. Sci. 35 (2) 175 - 177, May 2020. https://doi.org/10.1214/20-STS779

Information

Published: May 2020
First available in Project Euclid: 3 June 2020

MathSciNet: MR4106599
Digital Object Identifier: 10.1214/20-STS779

Rights: Copyright © 2020 Institute of Mathematical Statistics

JOURNAL ARTICLE
3 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.35 • No. 2 • May 2020
Back to Top